# SDR SIMA200412003

- Difficulty date: April 26, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200102149
- Condition: Seized
- Location: Cabin Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ORD - FLT 4023 - AFTER RETURNING TO THE GATE, THE CREW REPORTED THE CABIN FILLING WITH SMOKE.  MAINTENANCE FOUND AN AIR CYCLE MACHINE SEIZED.  THE AIR CYCLE MACHINE WAS REMOVED AND REPLACED IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
